MedElevator Войти в исследования
← Поиск публикаций
Revista medica de Chile · 2012

[Priapism associated with risperidone use: Report of one case].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cruzado Lizardo, Vallejos César E

Аннотация

The use of drugs with α-adrenergic antagonistic effect is one of the most prominent etiologies of priapism. We report a 32-year-old schizophrenic male in treatment with risperidone who consulted in the emergency room for a painful priapism. A low flow priapism was diagnosed. Medical treatment was unsuccessful and the patient was subjected to a proximal corporo-spongiosal shunt (Quackels technique), with good results. The patient was discharged in good conditions.

Предметные рубрики MeSH